# SDR USAA2013092300021

- Difficulty date: September 13, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53371020200
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON SEAT TRACK INBD SPLICE AT FRAME 35, -Y1292.  REPLACED SEAT TRACK SPLICE IAW SRM 51-72-11 & DWG D53374003.
